# SDR AALA201606229007

- Difficulty date: June 21, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 27,859 hours, 9,607 cycles
- Engine: Iae V2533A5
- Engine time: 25,259 hours, 8,672 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 17300G09
- Part serial: 4721
- Condition: Defective
- Location: Fuel System
- Part time: 25,238 hours, 8,661 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  ECAM-ENGINE 2 FUEL HEAT RETURN VALVE OPEN.  REPLACED FUEL DIVERTER AND RETURN VALVE IAW TASK CARD 26L40079001 AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
